# SDR CA961112050

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201125
- Condition: Punctured
- Location: T/R Le
- Part time: 970 hours
- Stage of operation: CR
- Nature of condition: E, C
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A SLOW LOW LEVEL TURN THE PILOT EXPERIENCED AN ABRUPT VIBRATION IN THE TAIL ROTOR PEDALS. UPON INVESTIGATION AN AN3-3A BOLT WAS FOUND EMBEDDED IN THE LEADING EDGE OF THE TAIL ROTOR BLADE. THE BOLT HAD COME LOOSE FROM THE TAIL ROTOR GEARBOX FAIRING.
